# SDR R61A2019102601153

- Difficulty date: October 10, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 39,462 hours, 24,435 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** LH HORIZONTAL STABILIZER, CRACK FOUND ON UPPER SECTION OF RIB 12 BETWEEN FRONT AND MID SPARS. REMOVED AND REPLACED RIB 12 COVERED BY EMBODIEMENT OF 170EO-55-10-004_1. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
